# SDR AALA201908229001

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 20,448 hours, 4,158 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 2190
- Condition: Failed
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AN ELECTRICAL SMELL AND POSSIBLE BLUISH HAZE IN COCKPIT, ALSO HAD A FLOOR VIBRATION ON AND OFF. F/A REPORTED CHILLER FAN IN FWD GALLEY WOULD NOT SHUT OFF SO SHE PULLED C/B AND VIBRATION STOPPED BUT SMELL DID NOT AND ELEC SMELL CONTINUED TO MID AND AFT CABIN WE THEN GOT VENT EXTRACT FAULT ECAM COMPLIED WITH QRH SUBSEQUENTLY. AP 1/2 WOULD NOT ENGAGE AND A/T APPEARED TO NOT CONTROL AIRSPEED DIVERTED AARF, DID NOT SEE ANY SIGN OF FIRE. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70 FOUND EXTRACT FAN INOP AND FWD GALLEY CHILLER INOP. NO OTHER DEFECTS NOTED. REPLACED EXTRACT FAN FIN 18HQ IAW AMM 21-26-51. OPS CHECK GOOD. MAINTENANCE ACCOMPLISHED OPS CHECK OF FWD GALLEY CHILLER UNIT IAW AMM 25-34-00. OPS CHECKS GOOD.
